Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i7-9.400
pages 22-33

On Periodizing Solution of Dynamic Systems with the Simplest Symmetry Under Changing of Control Parameters. Part II

Leonid G. Lobas
Kyiv Institute of Railway Transport, Ukraine

RÉSUMÉ

The constructive method for the integration of the dynamic system with a type of symmetry in domains of phase space, which have a singular point and a limiting cycle. The main parts of nonlinearities of these systems have the third order of smallness. Periodic solutions are constructed as series, which terms are periodic functions of time. The approximations of both stable and unstable limit cycles are obtained.


Articles with similar content:

Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
On Periodizing Solution of Dynamical Systems with the Simplest Symmetry under Changing of Control Parameters. Part 1
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Leonid G. Lobas
On Properties of Maximal Set of External Practical Stability of Discrete Systems
Journal of Automation and Information Sciences, Vol.48, 2016, issue 3
Fedor G. Garashchenko, Vladimir V. Pichkur
To the Problem of Rational Parameterization of Ellipsoidal Observation Algorithms
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Nataliya G. Salnikova, Gennadiy M. Bakan
Quasistatic Thermoelastic Fields in a Half-Space Heated by a Circular Surface Heat Source
Heat Transfer Research, Vol.37, 2006, issue 2
V. A. Pinsker